Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 596067, 7 pages
http://dx.doi.org/10.1155/2014/596067
Research Article

An Improvement of Global Error Bound for the Generalized Nonlinear Complementarity Problem over a Polyhedral Cone

1School of Sciences, Linyi University, Linyi, Shandong 276005, China
2School of Management Science, Qufu Normal University, Rizhao, Shandong 276800, China
3College of Mathematics and Statistics, Chongqing University, Chongqing 401331, China

Received 27 February 2014; Accepted 16 April 2014; Published 29 April 2014

Academic Editor: Fu-quan Xia

Copyright © 2014 Hongchun Sun et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. A. Noor, “General variational inequalities,” Applied Mathematics Letters, vol. 1, no. 2, pp. 119–122, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  2. Y. J. Wang, F. M. Ma, and J. Z. Zhang, “A nonsmooth L-M method for solving the generalized nonlinear complementarity problem over a polyhedral cone,” Applied Mathematics and Optimization, vol. 52, no. 1, pp. 73–92, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  3. X. Z. Zhang, F. M. Ma, and Y. J. Wang, “A Newton-type algorithm for generalized linear complementarity problem over a polyhedral cone,” Applied Mathematics and Computation, vol. 169, no. 1, pp. 388–401, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  4. H. C. Sun and Y. J. Wang, “A sharper global error bound for the generalized nonlinear complementarity problem over a polyhedral cone,” Abstract and Applied Analysis, vol. 2013, Article ID 209340, 13 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  5. H. C. Sun and Y. J. Wang, “Global error bound estimation for the generalized nonlinear complementarity problem over a closed convex cone,” Journal of Applied Mathematics, vol. 2012, Article ID 245458, 11 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. H. C. Sun, Y. J. Wang, and L. Q. Qi, “Global error bound for the generalized linear complementarity problem over a polyhedral cone,” Journal of Optimization Theory and Applications, vol. 142, no. 2, pp. 417–429, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. H. C. Sun and Y. J. Wang, “Further discussion on the error bound for generalized linear complementarity problem over a polyhedral cone,” Journal of Optimization Theory and Applications, vol. 159, no. 1, pp. 93–107, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. R. Andreani, A. Friedlander, and S. A. Santos, “On the resolution of the generalized nonlinear complementarity problem,” SIAM Journal on Optimization, vol. 12, no. 2, pp. 303–321, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. F. Facchinei and J. S. Pang, Finite-Dimensional Variational Inequality and Complementarity Problems, Springer, New York, NY, USA, 2003.
  10. J. S. Pang, “Error bounds in mathematical programming,” Mathematical Programming, vol. 79, no. 1–3, pp. 299–332, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. N. H. Xiu and J. Z. Zhang, “Global projection-type error bounds for general variational inequalities,” Journal of Optimization Theory and Applications, vol. 112, no. 1, pp. 213–228, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  12. M. V. Solodov, “Convergence rate analysis of iteractive algorithms for solving variational inequality problems,” Mathematical Programming, vol. 96, no. 3, pp. 513–528, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. J. S. Pang, “A posteriori error bounds for the linearly-constrained variational inequality problem,” Mathematics of Operations Research, vol. 12, no. 3, pp. 474–484, 1987. View at Publisher · View at Google Scholar · View at MathSciNet
  14. J. Y. Han, N. H. Xiu, and H. D. Qi, Theory and Algorithms for Nonlinear Complementarity Problem, Shanghai Science and Technology Press, Shanghai, China, 2006, (Chinese).
  15. A. J. Hoffman, “On approximate solutions of systems of linear inequalities,” Journal of Research of the National Bureau of Standards, vol. 49, no. 4, pp. 263–265, 1952. View at Publisher · View at Google Scholar · View at MathSciNet
  16. M. A. Noor, “Merit functions for general variational inequalities,” Journal of Mathematical Analysis and Applications, vol. 316, no. 2, pp. 736–752, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  17. R. W. Cottle, J. S. Pang, and R. E. Stone, The Linear Complementarity Problem, Academic Press, Boston, Mass, USA, 1992. View at MathSciNet